# SDR ASOA2013041803410

- Difficulty date: March 25, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N934EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8028
- Aircraft time: 17,449 hours, 16,516 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Channel
- Condition: Cracked
- Location: Cargo Door
- Part time: 993,120 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR U CHANNEL CRACKED AT FS 574.00.  REMOVED CHANNEL AT CARGO DOOR FS574.00 IAW SRM 51-42-06.  LOCATED, DRILLED, DEBURRED AND INSTALLED NEW CARGO DOOR U CHANNEL FS574.00 IAW SRM 51-40-11, 51-42-06 AND IPC 53-61-23, ITEM 49.
